Title

Almost P(0)-Matrices and the Class-Q

Document Type

Article

Publication Date

12-7-1992

Department

Mathematics

Abstract

This paper demonstrates that within the class of those n x n real matrices, each of which has a negative determinant, nonnegative proper principal minors and inverse with at least one positive entry, the class of Q-matrices coincides with the class of regular matrices. Each of these classes of matrices plays an important role in the theory of the linear complementarity problem. Lastly, analogous results are obtained for nonsingular matrices which possess only nonpositive principal minors.

Publication Title

Mathematical Programming

Volume

57

Issue

3

First Page

439

Last Page

444